A 31-year-old male asked:
I was recently hospitalized with staph infection in my bloodstream. i have a rash on my face. some redness and peeling on testicles and am very itchy.
1 doctor answer • 3 doctors weighed in
Aesthetic Medicine 37 years experience
Speak to your md: This could be an allergic reaction to either the medications or secondary to the infection. Staph in the blood is a severe infection so you should be on top of everything with your doctor until you are fully recovered.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Mar 13, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.